# SDR DALA2017090806749

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1088-1090
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT CUSP WEB BETWEEN BS 1088 TO 1090.  REPAIRED IAW SRM 53-05, FIGURES 131, A-13, 51-30-2, 51-30-5, 51-10-3 PAR. 21, 14 AND 38.
